MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BLUE RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. BLUE RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE
Catalog Number ECR60B
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 2/11/2026.D4.Batch #134c95.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample revealed that the ecr60b reload was returned unfired with the reload pan partially dislodged from the left proximal side.In addition, 8 double drivers and 1 single driver missing, making the reload non-functional.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.Additionally, photos were provided and they showed the condition of the reported event.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 134c95, and no non-conformances were identified.The lot/batch history records were reviewed and certified by external manufacturing for 172c97, that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during an unknown surgery, before used on the patient, noted there are foreign matters in the packing.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
BLUE RELOAD FOR ECHELON 60
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24316038
Report Number3005075853-2026-01287
Device Sequence Number14845958
Product Code GDW
UDI-Device Identifier10705036001775
UDI-Public(01)10705036001775(17)250930(10)172C97(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberECR60B
Device Lot Number172C97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown